# SDR QXEA200600259

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT WING, O/B FLAP AFT GUIDE ROLLER FITTING IS WORN (RECEIVING END).  BLENDED OUT DAMAGE ON ROLLER FITTING IAW CRJ700 SRM 57-51-02-201-001-A01.  HEFC INSPECTION C/00N BLEND REPAIR AREA OF FITTING AS REQUIRED IAW NDTM PT 151-20-006.  NO CRACKS FOUND.  ROTARY FLAP PEENED REWORKED AREA IAW CRJ700 SRM TASK 57-51-02-201-011-A01 PARA 2 (2A(4)) TREATED, PRIMED AND PAINTED AREA IAW CRJ700 SRM 51-25-16-001-001-A01.
